MathSciNet Relay Station
MathSciNet bibliographic data
MR1680859 65M15 (65N15)
Chou, So-Hsiang; Li, Q. Error estimates in $L^2,\ H^1$ and $L^\infty$ in covolume methods for elliptic and parabolic problems: a unified approach. Math. Comp. 69 (2000), no. 229, 103–120.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement